# SDR AALA202311103050

- Difficulty date: November 7, 2023
- Submitted: November 11, 2023
- Operation: Air carrier
- Aircraft: N150UW
- Make and model: Airbus A320*
- Aircraft serial: 5504
- Aircraft time: 32,831 hours, 13,547 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62292108
- Part serial: C1305
- Condition: No Test
- Location: Zone 800 - Doors
- Part time: 42,013 hours, 16,084 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 DOOR SLIDE FAILS LIGHT TEST. REMOVED AND REPLACED R2 SLIDE.
